# SDR 03FDEA01096

- Difficulty date: July 13, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N283FE
- Make and model: Boeing 727-200
- Aircraft serial: 22350
- Aircraft time: 36,082 hours, 25,758 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Structure
- Condition: Noisy
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PASSING 10K MSL, EXTREMELY LOUD SQUEAL APPEARED IN COCKPIT.  PRESSURIZATION NORMAL.  CLIMBED TO 14K AND SQUEAL REMAINED ON.  NOISE WENT OUT PASSING 10K MSL IN DESCENT.  SHUT OFF ALL RADIOS & COULD NOT ISOLATE PROBLEM.  PRESSURIZED A/C TO 8.5 PSI NO SQUEAL OR HISS NOTED FROM ANYWHERE, IN REFERENCE TO B-727-200 M/M 05-51-101-2, ALSO COMPLIED WITH AIRFRAME DECAY CHECK IAW B-727-200 M/M 05-51-101-2 NO DEFECTS NOTED.  INSPECTED AND CLEANED BOTH COCKPIT SLIDING WINDOWS AND FRAMES, NO DEFECTS NOTED.  OPENED WINDOWS AND CHECKED SEALS FOR INTEGRITY, NO FAULTS FOUND.  OPENED AVIONICS DOOR UNDER COCKPIT AND CHECKED, NO DEFECTS FOUND.  PRESSURIZED A/C AGAIN TO 8 PSI, NO SQUEAL OR ANY ABNORMAL SOUNDS.
